arrow
Volume 17, Number 3
Previous Issue Next Issue

Xing-Ye Yue, Li-Shang Jiang & Tsi-Min Shih

J. Comp. Math., 17 (1999), pp. 225-232.

Preview Full PDF 1799 19894 Abstract

Ping-Qi Pan

J. Comp. Math., 17 (1999), pp. 233-242.

Preview Full PDF 1944 20239 Abstract

Yu-Jiang Wu

J. Comp. Math., 17 (1999), pp. 243-256.

Preview Full PDF 1833 19781 Abstract

Zhong-Xiao Jia

J. Comp. Math., 17 (1999), pp. 257-274.

Preview Full PDF 1896 20483 Abstract

Guo-Qiang He & Lin-Xian Liu

J. Comp. Math., 17 (1999), pp. 275-284.

Preview Full PDF 1827 19701 Abstract

Kaitai Fang & Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292.

Preview Full PDF 1973 19966 Abstract

Xiu-Min Shao & Zhi-Ling Lan

J. Comp. Math., 17 (1999), pp. 293-306.

Preview Full PDF 1852 19740 Abstract

Zi-Luan Wei

J. Comp. Math., 17 (1999), pp. 307-314.

Preview Full PDF 1769 19776 Abstract

Qi-Nian Jin & Zong-Yi Hou

J. Comp. Math., 17 (1999), pp. 315-326.

Preview Full PDF 1777 19690 Abstract

Jie-Quan Li & Shu-Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Preview Full PDF 1812 19588 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard